# SDR NACA20130806001

- Difficulty date: August 6, 2013
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 52,501 hours, 38,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 884
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED 4.5 INCHES AT BS 884, S25R.  CUT OUT DAMAGE.  INSTALLED REPAIR IAW SRM REV. 101, 53-00-01, REPAIR 31, FIG. 201, DETAIL XIX. CAT A.
